# SDR 95ZZZX4527

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26UR
- Make and model: Beech F33A
- Aircraft serial: CE1274
- Engine: Cont IO520BB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 641502
- Condition: Faulty
- Location: Fuel Pump
- Part time: 1,321 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL RUN-UP, ACFT LOST POWER ON TAKEOFF AT APPROX 300 FEET AGL.  PILOT SWITCHED FUEL TANKS AND ADJUSTED MIXTURE CONTROL WITH NO RESULTS.  A SAFE EMERGENCY LANDING WAS MADE ON THE DOWN-WIND RUNWAY.  ENGINE WAS SHUT OFF AND ACFT TOWED TO MAINTENANCE HANGAR.  INVESTIGATION REVEALED THE MAIN FUEL LINE FROM ENGINE DRIVEN FUEL PUMP TO CONTROL ASSY HAD BACKED OFF AT FUEL PUMP SIDE.  FURTHER INVESTIGATION REVEALED THE THREADS ON THE 90-DEGREE ELBOW FITTING AT THE FUEL PUMP WERE SHARP AND SHOWED SIGNS OF WEAR.  THE FITTING REPLACED WITH NEW UNIT.  FUEL SYSTEM PRESSURE TESTED WITH NO LEAKS NOTED.  ACFT REASSEMBLED AND RETURNED TO SERVICE.
